Jump to content

jgo94

Just Registered
  • Content Count

    4
  • Joined

  • Last visited

  1. I've been on prozac 20mg for almost 6 weeks now. It's caused my anxiety to become much worse, blurry vision, headaches, dizziness, ears ringing, etc. With that being said, everything i've read says it can take up to 6-8 weeks of awful side effects before the prozac kicks in. Sometimes longer. If you wanted to stick to it, that's what you'd be looking at. The reason you're still have side effects from it is because it has such a long half life. It takes 45 days to get completely out of your system. That doesn't mean you'll have side effects for 45 days. They should start to subside after about a week or so. You may also have side effects from stopping the prozac, not sure if you went cold turkey or not but i would suggest slowly tapering down if you did just to avoid anymore side effects. .25mg of xanax is probably not enough. That's a very low dose. I'm not a doctor so I won't tell you to double it but I take .5 xanax and it works w/o putting me to sleep. You have to be very careful as to not get addicted to those. I wait until the very last minute when I absolutely have to take one and definitely try not to take one every day if i can manage it.
  2. I would just tell your doctor, this happens to people all the time especially after being on it for a long time. He will most likely tell you to increase to 40mg. 40 is that standard dosage for most symptoms.
  3. Withdrawing off of Cymbalta, it's been horrific, to say the least. Was prescribed Prozac as it's supposed to help with the symptoms because it has a longer half life. Slowly made it up to 20mg using the liquid prozac and 10mg prozac. Was on 19mg prozac and then made the final switch to the 20mg pill. Ever since then anxiety has been through the roof, picking my skin off worse than I ever have been before, dizziness like no other, literally feel like i'm walking around drunk all day, drunk/fuzzy/dizzy, blurry vision, like too bad to hardly leave the house. Been on 20mg almost 6 weeks now it's not letting up, i've stuck to it because i see that it takes about 6-8 weeks. Also as soon as I hit 20mg, i cannot sleep for anything. Nothing puts me to sleep which I think is definitely exacerbating the symptoms. Just this past week I've developed terrible pounding headaches in the front of my head in the middle of the night and throughout the day bad headaches. My ears started ringing when I started Prozac now I get a random whoosing/roaring sounds in my ears. Now the dizziness and vertigo symptoms do overlap with the cymbalta withdrawal but i think that's about over as its been almost 10 weeks after i lowered it only 5mg. It's just I think the prozac is getting worse. I'm wondering if i should just give up and start to lower it. I actually went down to 19mg for a few days and can already feel side effects from that.. so im considering just going back up to 20mg. and waiting 8 weeks. Basically my question is, has anyone else had such horrible side effects from Prozac??? I feel crazed in the morning when I wake up and my brain moves behind my eyes when i look around and i feel like im being thrown when i try to walk..... do i give up on the prozac???? 6 weeks on tuesday.
  4. I have been withdrawing from Cymbalta while at the same time starting 20mg Prozac. I started using cbd oil because i heard it could help with anxiety, withdrawals, etc. I only used it for about a 2 weeks or so and it didnt seem to be helping or hurting. I think it's very likely that the cbd oil isn't hurting anything. It's probably the starting of the Prozac and side effects from that. Prozac has a long half life so even when you stop taking it, you'll still feel the side effects from it for a good week or so after. I've had terrible effects from 20mg. prozac but trying to stick it through to 8 weeks. Seems like it's really bad to start off with. Don't think you would have much side effects coming off of it after only 4 days.
×
×
  • Create New...